Proceedings of the Japan Academy

Remarks on a totally real submanifold

Seiichi Yamaguchi and Toshihiko Ikawa

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 51, Number 1 (1975), 5-6.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518720

Digital Object Identifier
doi:10.3792/pja/1195518720

Mathematical Reviews number (MathSciNet)
MR0370442

Zentralblatt MATH identifier
0322.53015

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Yamaguchi, Seiichi; Ikawa, Toshihiko. Remarks on a totally real submanifold. Proc. Japan Acad. 51 (1975), no. 1, 5--6. doi:10.3792/pja/1195518720. https://projecteuclid.org/euclid.pja/1195518720


Export citation

References

  • [1] B. Y. Chen: Geometry of Submanifolds. Marcel Dekker, New York (1973).
  • [2] B. Y. Chen and K. Ogiue: On totally real submanifolds. Trans. Amer. Math. Soc, 193, 257-266 (1974).
  • [3] J. Erbacher: Isometric immersions of constant mean curvature and triviality of the normal connection. Nagoya Math. J., 45, 139-165 (1971).
  • [4] C. S. Houh: Some totally real minimal surfaces in CP2. Proc. Amer. Math. Soc, 40, 240-244 (1973).
  • [5] S. Yamaguchi and T, Ikawa: On compact minimal C-totally real submanifolds (to appear in Tensor N. S.).
  • [6] S. Yamaguchi, M. Kon, and T. Ikawa: On C-totally real submanifolds (to appear in J. Diff. Geometry).
  • [7] S. Yamaguchi, M. Kon, and Y. Miyahara: A theorem on C-totally real minimal surface (to appear in Proc. Amer. Math. Soc).
  • [8] K. Yano and S. Ishihara: Submanifolds with parallel mean curvature vector. J. Differential Geometry, 6, 95-118 (1971).
  • [9] S. T. Yau: Submanifolds with constant mean curvature. I (to appear).